# SDR HALA2021012500006

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 28,838 hours, 4,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR SLIDE LANYARD CABLE NOT ATTACHED.  CORRECTIVE ACTION: RE-ATTACHED LANYARD, SECURITY CHECK GOOD.
